# SDR 95ZZZX4314

- Difficulty date: July 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N757UR
- Make and model: Cessna 152
- Aircraft serial: 15280018
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Resistor
- Part number: 200HM5W
- Condition: Not Required
- Location: Fuel Qty Xmitter
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MALFUNCTION OR DEFECT REPORT, FAA FORM 8010-4, WAS SUBMITTED TO FSDO WITH FOLLOWING STATEMENT:  'AFTER INSTALLING REPLACEMENT FUEL QUANTITY GAUGES AND TRANSMITTERS PER SK152-21A, THE TRANSMITTERS COULD NOT BE CALIBRATED, THE GAUGES READ FULL WITH TANKS LESS THAN HALF FULL.'  THERE IS A RESISTOR, PN 20-OHM 5W, INSTALLED BY THE FACTORY, AT THE TRANSMITTER ON THIS SN AIRCRAFT.  THIS RESISTOR MUST BE REMOVED FOR THE NEW SYSTEM TO OPERATE PROPERLY, BUT IS NOT CALLED OUT IN THE INSTRUCTIONS PROVIDED WITH THE KIT.  A CALL TO CESSNA'S TECHNICAL DEPARTMENT CONFIRMED THIS.
